Matematicki Vesnik

Vol. 60, No. 2, 2008 · Contents

Jean M. Tchuenche:
Abstract formulation of an age-physiology dependent population dynamics problem

Sukhwinder Singh, Sushma Gupta and Sukhjit Singh:
On a class of multivalent functions defined by a multiplier transformation

Vakeel A. Khan and Q. M. Danish Lohani:
On quasi almost lacunary strong convergence difference sequence spaces defined by a sequence of moduli

Akbar Azam and Muhammad Shakeel:
Weakly contractive maps and common fixed points

Xiaolong Qin, Meijuan Shang and Yongfu Su:
An iterative method for variational inequality problems and fixed point problems in hilbert spaces

Abhijit Banerjee:
Uniqueness of meromorphic functions sharing a small function with their derivatives

Giuseppe Di Maio and Ljubisa D. R. Kocinac:
Boundedness in topological spaces

Ljubomir B. Ciric and Nebojsa T. Nikolic:
Convergence of the Ishikawa iterate for multi-valued mappings in metric spaces of hyperbolic type

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 21 Apr 2008. Last modified: 8 May 2008.

© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATHfor the EMIS Electronic Edition